MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed loci high sensitivity troponin i (tnih) result obtained on a patient sample on a dimension exl with lm system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Calibration was acceptable, and the system check was within specifications.Quality control (qc) recovered within the customer¿s expected ranges and no issues were reported with the other patient samples.The issue was resolved by reprocessing the same sample on the original dimension exl with lm system.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed loci high-sensitivity troponin i (tnih) result on a patient sample on a dimension exl with lm system.The erroneously depressed result was reported to the physician, and the result was not questioned.The same sample was reprocessed on the original dimension exl with lm system.A higher reprocessed result was obtained, which matched the patient's clinical picture and was considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high sensitivity troponin i (tnih) result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20308940
Report Number2517506-2024-00237
Device Sequence Number7745339
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FB5104(17)250414
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model NumberN/A
Device Catalogue NumberRF627 SMN 10471068
Device Lot NumberFB5104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale